# SDR ASOA201703231376

- Difficulty date: March 23, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Part number: CC670386011
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT RISER DRAG ANGLE TO ACCOMPLISH MODSUM IS 67052110107 FOUND 2EA. FASTENER HOLES WITH CRACKS. SUBMITTED DAMAGE TO THD AND REPAIRED HOLES BY COMPLYING WITH EC/TC REO 690-52-11-422 AND REO 690-52-11-422.
